Ask The Doctor > Questions & Answers > I am having nauseating terrible pain in my stomach that

I am having nauseating terrible pain in my stomach that

Patient: I am having nauseating terrible pain in my stomach that goes to my back. My right leg has a tingling sensation also

 

 

Doctor: Hi,Thanks for the query.I understand your concern.The possible causes of your pain are gastritis, peptic ulce rs, gastroesophageal reflux etc.Sometimes vitamin B12 deficiency can lead to peptic ulcers and can also neurological symptoms like tingling sensation.As you are having severe pain, better to get evaluated.By clinical examination and investigations like endoscopy, serum vitamin B12 and folic acid levels estimation the possible cause of your problem can be identified and treatment can be planned accordingly.Take care

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment